View Single Post
Old 01-24-2013, 05:38 PM   #88
SCStrong
Senior Member
Max Brawn
Points: 4,116, Level: 40 Points: 4,116, Level: 40 Points: 4,116, Level: 40
Activity: 25% Activity: 25% Activity: 25%
 
SCStrong's Avatar
 

Join Date: Nov 2012
Location: Inside the dark abyss of my mind
Posts: 1,952
Training Exp: One more than last year
Training Type: Fullbody
Fav Exercise: The ones that make me cry
Fav Supp: Beer; Milk is for Babies
Reputation: 118964
SCStrong is a master memberSCStrong is a master memberSCStrong is a master memberSCStrong is a master memberSCStrong is a master memberSCStrong is a master memberSCStrong is a master memberSCStrong is a master memberSCStrong is a master memberSCStrong is a master memberSCStrong is a master member
Default

Quote:
Originally Posted by 5kgLifter View Post
So, you're going to finish logging the supplement that is messing with your mood, as you stated in another thread, and then leave? Why not just cease the supplement, if it's really causing that much trouble with mood?
Logic..... such a dangerous tool.
__________________
There is no tomorrow! THERE IS NO TOMORROW! THERE IS NO TOMORROW! - Apollo Creed
SCStrong is online now   Reply With Quote